# SDR FDKA200608187

- Difficulty date: August 2, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 13,901 hours, 12,826 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145714
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 8,544 hours, 6,139 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6089 TYS - CREW REPORTED A SPOILER FAIL STATUS MESSAGE IN FLIGHT.  MAINTENANCE REPLACED SPOILER CONTROL UNIT.
